# SDR DALA2018050903268

- Difficulty date: May 8, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- Aircraft time: 45,555 hours, 31,656 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE PRODUCTION DOUBLER. THE  DOUBLER WAS REPLACED IAW DWG 9936534, ITEM 179, REV BW,  AND SRM 51-41-02.
